Advertisement

How can blood pressure medications cause rosacea?

Dr. Mehmet Oz, MD
Cardiology (Cardiovascular Disease)
High blood pressure (hypertension) is a rosacea trigger for many people. Certain medications used to treat high blood pressure and other cardiovascular diseases can cause rosacea flare-ups. For example, vasodilator drugs may cause problems with rosacea. As with any skin condition, talk with your doctor about your rosacea. If you have been diagnosed with high blood pressure, ask your doctor how this condition and treatment may affect your control of rosacea symptoms. Then, follow your doctor's expert advice as you manage rosacea each day.

Continue Learning about Rosacea

What are personal rosacea triggers?
Dr. Mehmet Oz, MDDr. Mehmet Oz, MD
A personal rosacea trigger is something that causes rosacea symptoms to flare. Many people with ro...
More Answers
What is erythematotelangiectatic rosacea?
Dr. Mehmet Oz, MDDr. Mehmet Oz, MD
Erythematotelangiectatic rosacea is a skin condition that causes flushing, redness and, sometimes,...
More Answers
What Is Rosacea?
What Is Rosacea?
How Is Rosacea Treated?
How Is Rosacea Treated?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.